# SDR CALA9800051

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5530 · Vertical Stabilizer
- Part: Gusset
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT TOP CORNER AND A .5 INCH CRACK AT LOWER CORNER OF GUSSET ON RT SIDE OF VERTICAL STABILIZER AT STRINGER 9 BETWEEN RIB NR 6 AND NR 7.  THE GUSSET PLATE WAS REMOVED, A NEW GUSSET PLATE WAS FABRICATED AND INSTALLED IAW SRM 55-30-2.
